# SDR HE66094001

- Difficulty date: March 29, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 1,364 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2211 · Autopilot Computer
- Part: Autopilot Sys
- Part number: 41600297006
- Part serial: 213
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AUTO PILOT FAILED INFLIGHT. AFTER RESETTING AUTOPILOT, IT WOULD FAIL AGAIN.
